# SDR DL72S950403

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E-1 LETTER CHECK, FOUND RT MLG UPLOCK FRAME CRACKED AT FS 913.5, ABOVE RADIUS BLOCK.  REPAIRED PER MM 53-11-0 PG 834-837.
